# SDR USAA2010102592385

- Difficulty date: October 3, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5288023700201
- Part serial: UNK
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - EXCESSIVE PLAY AY LEFT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING BEARING.  REPLACED LEFT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING ASSEMBLY IAW A320 CMM 52-81-18.
